MAUDE Adverse Event Report: IMMUCOR, INC. ECHO V 2.0; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. ECHO V 2.0; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0087000
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support verbally communicated with the reporter on (b)(6) 2019 to document the user's information.On (b)(6) 2019, pi tested retention cap r ready extend lot dp108 in manual capture using antisera qualified for manual capture testing, anti-fya lot dl17866a.Controls performed as expected and all fya positive cells tested resulted positive as expected.Retention product performed as expected.There are no additional complaints of unexpected negative reactivity noted on cap r ready extend lot dp108.There are no deviations or oos investigations associated with cap r ready extend lot dp108.Our investigation did not identify a product deficiency.Retention product performed as expected (b)(4).
 
Event or Problem Description
On (b)(6) 2019, customer reported an unexpected negative result for anti-fya using capture r extend i on an echo v 2.0 with one patient sample.

Brand Name
ECHO V 2.0
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8862054
Report Number1034569-2019-00127
Device Sequence Number16601338
Product Code KSZ
UDI-Device Identifier10888234000679
UDI-Public10888234000679
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK170132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number0087000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR